# SDR 2015FA0000347

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N1962K
- Make and model: Cessna T206H
- Aircraft serial: T20609092
- Aircraft time: 220 hours, 148 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 220 hours, 148 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: LW120980140
- Condition: Chafed
- Location: Engine Fuel
- Part time: 220 hours, 148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING AD 2011-26-04 IT WAS DISCOVERED THAT THE FUEL INJECTION LINE, PN LW-12098-0-140 FOR THE NR 3 CYLINDER WAS RUBBING ON THE BAFFLING, PN 1255115-36 FOR THE NR 3 CYLINDER.  THE LINE WAS BENT TO MAKE THE RECOMMENDED CLEARANCE IAW SB342G.
